new TESCO.sites.UI.entities.Product({name:"Calpol 6+ Sugar Free 60Ml",xsiType:"QuantityOnlyProduct",productId:"261396730",baseProductId:"60168996",quantity:1,isPermanentlyUnavailable:true,imageURL:"https://img.tesco.ie/Groceries/pi/024/3574661150024/IDShot_90x90.jpg",maxQuantity:99,bulkBuyLimitGroupId:"",increment:1,price:4.49,abbr:"ml",unitPrice:7.49,catchWeight:"0",productChargeType:""});[{v:new TESCO.system.Validation.IsRequired("'Quantity' is a required item",["add"]),n:"qty"},{v:new TESCO.system.Validation.Number("Enter a Valid Quantity/Weight",0,false,false,["add"]),n:"qty"},{v:new TESCO.system.Validation.Range("Maximum Quantity Reached",1,9999,["add"]),n:"qty"},{v:new TESCO.system.Validation.RegularExpression("Enter a Valid Quantity/Weight",/^[^,]+$/),n:"qty"},{v:new TESCO.system.Validation.IsRequired("'Quantity' is a required item",["addall"]),n:"qty"},{v:new TESCO.system.Validation.Number("Enter a Valid Quantity/Weight",0,false,false,["addall"]),n:"qty"},{v:new TESCO.system.Validation.Range("Maximum Quantity Reached",1,9999,["addall"]),n:"qty"},{v:new TESCO.system.Validation.RegularExpression("Enter a Valid Quantity/Weight",/^[^,]+$/),n:"qty"}]

 

Tesco.ie Homepage




Search

Main Content Link

  • Calpol 6+ Sugar Free 60Ml
  • Calpol 6+ Sugar Free 60Ml

Calpol 6+ Sugar Free 60Ml

Calpol 6+ Sugar Free 60Ml

Aldi Price Match

You have reached max group limit or item limit.

€4.49 (€7.49/100ml)

Add to basket

Product Details

Oral Suspension Strawberry Flavour

Paracetamol

Calpol Sixplus® has a pleasant strawberry flavour and will relieve:
Pain, Fever, Headaches, Toothache, Cold & flu symptoms

This product is suitable for children 6 years and over and adults who have difficulty in swallowing pain relieving tablets.

With spoon
Colour & sugar free
Pain & fever relief

Sugar free


Safety Warnings

Not recommended for children under 6 years old.

CONTAINS PARACETAMOL: Do not give with any other paracetamol-containing products. Read the package leaflet before use.

Keep out of the sight and reach of children.

As with all medicines, if your child is currently taking any other medicine, or if an adult who is taking this medicine is pregnant or currently taking any other medicine, consult your doctor or pharmacist before using this product. If symptoms persist, consult your doctor.


Pack Quantity

60ml ℮


Allergy Statement

Colours - Free From
Colours - Free From


Preparation and Usage

Dose: Oral use

Children aged 6 - 12 years:
Child's Age: 6 - 8 years, How much: One 5 ml spoonful (large end), How often (in 24 hours): 4 times
Child's Age: 8 - 10 years, How much: One 5 ml spoonful (large end) and one 2.5 ml spoonful (small end), How often (in 24 hours): 4 times
Child's Age: 10 - 12 years, How much: Two 5 ml spoonful (large end), How often (in 24 hours): 4 times

Do not give more than 4 doses in any 24 hour period
Leave at least 4 hours between doses
Do not give this medicine to your child for more than 3 days without speaking to your doctor or pharmacist
Do not give to children under the age of 6 years.

Children aged 12 -16 years:
Two - three 5 ml spoonfuls (large end) up to 4 times a day.

Adults and children over 16 years:
Two - four 5 ml spoonfuls (large end) up to 4 times a day.

Do not exceed the stated dose. It is important to shake the bottle for at least 10 seconds before use.
Wipe the neck of the bottle clean and do not overtighten on replacing the cap.


Origin Country Name

France


Storage Type

Ambient


Minimum Age Advisory

6 Years


Return To

Johnson & Johnson (Ireland) Ltd.,
Airton Road,
Tallaght,
Dublin 24,
Ireland.


Name and Address:

Marketing Authorisation holder:
Johnson & Johnson (Ireland) Ltd.,
Airton Road,
Tallaght,
Dublin 24,
Ireland.


Ingredients

Each 5ml of Oral Suspension contains 250mg Paracetamol, Also contains: Maltitol Liquid (E965), Sorbitol (E420), Sodium (E218) and (E216), See package leaflet for further information


Storage

Do not store above 25°C. Store in the original container to protect from light. Keep the bottle tightly closed.




Print this page

Using product information

While every care has been taken to ensure product information is correct, food products are constantly being reformulated, so ingredients, nutrition content, dietary and allergens may change. You should always read the product label and not rely solely on the information provided on the website.

If you have any queries, or you'd like advice on any Tesco brand products, please contact Tesco Customer Services, or the product manufacturer if not a Tesco brand product.

Although product information is regularly updated, Tesco is unable to accept liability for any incorrect information. This does not affect your statutory rights.

This information is supplied for personal use only, and may not be reproduced in any way without the prior consent of Tesco Stores Limited nor without due acknowledgement.

Tesco © Copyright 2022

Slot details

Shopping basket

Basket view options

Guide price (0 items):

Checkout buttons

View full basketCheckout button disabled

Product Listing

Basket totals are under the Basket Summary heading

Shopping Basket
QuantityProductPriceRemove from basket

Basket Summary

Please sign in to see what's in your basket and add items
Total missed Clubcard points
Total MultiBuy savings
Guide price (0 items)